RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1967, Volume 31, Issue 6, Pages 1271–1288 (Mi izv2587)  

Absolute convergence of lacunary series

V. F. Gaposhkin


Abstract: Zygmund's theorem on absolute convergence of lacunary trigonometric series is generalized to apply to a wider class of lacunary sequences. An analogous result is established for the Walsh system.

Full text: PDF file (1384 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1967, 1:6, 1217–1234

Bibliographic databases:

UDC: 517.5
MSC: 42A20, 42A55, 42C10
Received: 16.09.1966

Citation: V. F. Gaposhkin, “Absolute convergence of lacunary series”, Izv. Akad. Nauk SSSR Ser. Mat., 31:6 (1967), 1271–1288; Math. USSR-Izv., 1:6 (1967), 1217–1234

Citation in format AMSBIB
\Bibitem{Gap67}
\by V.~F.~Gaposhkin
\paper Absolute convergence of lacunary series
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1967
\vol 31
\issue 6
\pages 1271--1288
\mathnet{http://mi.mathnet.ru/izv2587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=222548}
\zmath{https://zbmath.org/?q=an:0169.40101|0174.10102}
\transl
\jour Math. USSR-Izv.
\yr 1967
\vol 1
\issue 6
\pages 1217--1234
\crossref{https://doi.org/10.1070/IM1967v001n06ABEH000612}


Linking options:
  • http://mi.mathnet.ru/eng/izv2587
  • http://mi.mathnet.ru/eng/izv/v31/i6/p1271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:211
    Full text:83
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019